ResearcherID Thomson Reuters  

Matthies, Karsten
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-2445-2010
URL: http://www.researcherid.com/rid/F-2445-2010
Subject: Mathematics
Keywords: partial differential equations; dynamical systems; many particle systems
ORCID: http://orcid.org/0000-0001-8250-2538
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Atomic-scale localization of high-energy solitary waves on lattices
 Author(s): Friesecke, G; Matthies, K
 Source: Physica D-Nonlinear Phenomena Volume: 171 Issue: 4 Pages: 211-220 Published: NOV 1 2002
 Times Cited: 28
added
16-Sep-10
2.  Title: Time-averaging under fast periodic forcing of parabolic partial differential equations: Exponential estimates
 Author(s): Matthies, K
 Source: Journal of Differential Equations Volume: 174 Issue: 1 Pages: 133-180 Published: JUL 20 2001
 Times Cited: 18
 DOI: 10.1006/jdeq.2000.3934
added
16-Sep-10
3.  Title: Geometric solitary waves in a 2D mass-spring lattice
 Author(s): Friesecke, G; Matthies, K
 Source: Discrete and Continuous Dynamical Systems-Series B Volume: 3 Issue: 1 Pages: 105-114 Published: FEB 2003
 Times Cited: 14
added
16-Sep-10
4.  Title: Exponential averaging or Hamiltonian evolution equations
 Author(s): Matthies, K; Scheel, A
 Source: Transactions of the American Mathematical Society Volume: 355 Issue: 2 Pages: 747-773 Published: 2003
 Times Cited: 8
 DOI: 10.1090/S0002-9947-02-03143-4
added
16-Sep-10
5.  Title: Travelling wave solutions for a quasilinear model of field dislocation mechanics
 Author(s): Acharya, A.; Matthies, K.; Zimmer, J.
 Source: Journal of the Mechanics and Physics of Solids Volume: 58 Issue: 12 Pages: 2043-2053 Published: 2010
 Times Cited: 6
 DOI: 10.1016/j.jmps.2010.09.008
added
28-Jan-13
6.  Title: Exponential homogenization of linear second order elliptic PDEs with periodic coefficients
 Author(s): Kamotski, V.; Matthies, K.; Smyshlyaev, V. P.
 Source: Siam Journal on Mathematical Analysis Volume: 38 Issue: 5 Pages: 1565-1587 Published: 2007
 Times Cited: 5
 DOI: 10.1137/060651045
added
28-Jan-13
7.  Title: Wave pinning in strips
 Author(s): Matthies, K; Wayne, CE
 Source: Proceedings of the Royal Society of Edinburgh Section a-Mathematics Volume: 136 Pages: 971-995 Published: 2006
 Times Cited: 4
 DOI: 10.1017/S0308210500004832
added
16-Sep-10
8.  Title: Homogenisation of exponential order for elliptic systems in infinite cylinders
 Author(s): Matthies, K
 Source: Asymptotic Analysis Volume: 43 Issue: 3 Pages: 205-232 Published: JUL 2005
 Times Cited: 4
added
16-Sep-10
9.  Title: Can equations of equilibrium predict all physical equilibria? A case study from Field Dislocation Mechanics
 Author(s): Das, Amit; Acharya, Amit; Zimmer, Johannes; et al.
 Source: Mathematics and Mechanics of Solids Volume: 18 Issue: 8 Pages: 803-822 Published: NOV 2013
 Times Cited: 4
 DOI: 10.1177/1081286512451940
added
18-Nov-13
10.  Title: Exponentially small splitting of homoclinic orbits of parabolic differential equations under periodic forcing
 Author(s): Matthies, K
 Source: Discrete and Continuous Dynamical Systems Volume: 9 Issue: 3 Pages: 585-602 Published: MAY 2003
 Times Cited: 3
 DOI: 10.3934/dcds.2003.9.585
added
16-Sep-10
publication(s)  
First Page Previous Page Page   of  3  Go Next Page Last Page
  Sort by:    Results per page: